# SDR ASAA2021041634594

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 48,334 hours, 14,459 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN PFD HAS FD DISPLAYED IN AMBER AND CAPTAIN F/D WILL NOT ENGAGE. GROUNDED - YES. PERFORMED INSPECTION BEHIND P18-1 PANEL WITH NO DISCREPANCIES. PERFORMED C/B CYCLE OF CAPT'S DFCS PER B737-800 AMM 20-60-05. PERFORMED GOOD LRU REPLACEMENT TEST PER AMM 22-11-34-740-801. PERFORMED GOOD LAND VERIFY TEST PER AMM 22-11-00-700-801. ALL REQUIRED LLM TESTS PASSED.
